# SDR 95ZZZW663

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 64,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 3 LOWER CARGO DOOR CUTOUT SKIN CRACKED FORWARD EDGE.  REPAIRED PER DER DWG NR 239755124 DATED 3/14.  TOTAL CYCLES 25,289.
